MathSciNet Relay Station
MathSciNet bibliographic data
MR704613 (84m:55007) 55N20 (55N15 55S25)
Johnson, Keith On compact cohomology theories and Pontrjagin duality. Trans. Amer. Math. Soc. 279 (1983), no. 1, 237–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement